# SDR CA010530008

- Difficulty date: May 2, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 9789601090
- Condition: Worn
- Location: Gen Brushes
- Part time: 71 hours
- Component: Generator, Pilats, 5243212158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GENERATOR 2 WAS REMOVED TO PERFORM A GENERATOR 2 DRIVE INSPECTION, AS THE UNIT WAS ON THE BENCH, IT WAS QUITE CONVENIENT TO INSPECT THE BRUSHES. THE BRUSHES WERE FOUND WITH EXCESSIVE WEAR GIVEN THE AMOUNT OF TIME SINCE INSTALLATION (71.0 HOURS). . .
